MAUDE Adverse Event Report: ORTHOFIX SRL FITBONE; LOCKING SCREW

ORTHOFIX SRL FITBONE; LOCKING SCREW
Model Number 60000365
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that the patient had a fitbone nail implanted in femur on (b)(6) 2020.It was noticed at a post-op follow up that the screw had backed out.The patient underwent a revision surgery on (b)(6) 2020 to replace the screw.Patient is currently doing well.

Brand Name
FITBONE
Common Device Name
LOCKING SCREW
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni 9
bussolengo, verona 37012
IT  37012
MDR Report Key11012690
Report Number2183449-2020-00009
Device Sequence Number14576965
Product Code HSB
UDI-Device Identifier04260170141538
UDI-Public04260170141538
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2020
Report Date (Section F) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number60000365
Device Catalogue Number60000365
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/13/2020
Date Report to Manufacturer11/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 YR